Normalisable transformations in Hilbert space and systems of linear integral equations

A. C. Zaanen Bandoeng (Java)

TBD mathscidoc:1701.331004

Acta Mathematica, 83, (1), 197-248, 1950.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 349 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{a.1950normalisable,
  title={Normalisable transformations in Hilbert space and systems of linear integral equations},
  author={A. C. Zaanen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203128574182713},
  booktitle={Acta Mathematica},
  volume={83},
  number={1},
  pages={197-248},
  year={1950},
}
A. C. Zaanen. Normalisable transformations in Hilbert space and systems of linear integral equations. 1950. Vol. 83. In Acta Mathematica. pp.197-248. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203128574182713.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved